1. bookVolume 27 (2019): Issue 1 (June 2019)
Journal Details
License
Format
Journal
eISSN
2336-1298
First Published
16 Jun 2010
Publication timeframe
2 times per year
Languages
English
access type Open Access

Generalized reverse derivations and commutativity of prime rings

Published Online: 04 Jul 2019
Volume & Issue: Volume 27 (2019) - Issue 1 (June 2019)
Page range: 43 - 50
Received: 08 Jul 2018
Accepted: 08 Feb 2019
Journal Details
License
Format
Journal
eISSN
2336-1298
First Published
16 Jun 2010
Publication timeframe
2 times per year
Languages
English
Abstract

Let R be a prime ring with center Z(R) and I a nonzero right ideal of R. Suppose that R admits a generalized reverse derivation (F, d) such that d(Z(R)) ≠ 0. In the present paper, we shall prove that if one of the following conditions holds:

(i) F (xy) ± xyZ(R)

(ii) F ([x, y]) ± [F (x), y] ∈ Z(R)

(iii) F ([x, y]) ± [F (x), F (y)] ∈ Z(R)

(iv) F (x ο y) ± F (x) ο F (y) ∈ Z(R)

(v) [F (x), y] ± [x, F (y)] ∈ Z(R)

(vi) F (x) ο y ± x ο F (y) ∈ Z(R)

for all x, yI, then R is commutative.

Keywords

MSC 2010

[1] A. Aboubakr, S. Gonzalez: Generalized reverse derivations on semiprime rings. Siberian Math. J. 56 (2) (2015) 199–205.Search in Google Scholar

[2] E. Albas: On generalized derivations satisfying certain identities. Ukrainian Math. J. 63 (5) (2001) 699–698.Search in Google Scholar

[3] A. Ali, D. Kumar, P. Miyan: On generalized derivations and commutativity of prime and semiprime rings. Hacettepe J. Math. Statistics 40 (3) (2011) 367–374.Search in Google Scholar

[4] A. Ali, T. Shah: Centralizing and commuting generalized derivations on prime rings. Matematiqki Vesnik 60 (2008) 1–2.Search in Google Scholar

[5] M. Ashraf, A. Ali, S. Ali: Some commutativity theorems for rings with generalized derivations. Southeast Asian Bull. Math. 31 (2007) 415–421.Search in Google Scholar

[6] M. Ashraf, N. Rehman: Derivations and commutativity in prime rings. East-West J. Math. 3 (1) (2001) 87–91.Search in Google Scholar

[7] M. Ashraf, N. Rehman, M.R. Mozumder: On semiprime rings with generalized derivations. Bol. Soc. Paran. de Mat. 28 (2) (2010) 25–32.Search in Google Scholar

[8] V.T. Filippov: δ-derivations of prime Lie algebras. Siberian Math. J. 40 (1) (1999) 174–184.Search in Google Scholar

[9] I.N. Herstein: Jordan derivations of prime rings. Proc. Amer. Math., Soc. 8 (1957) 1104–1110.10.1090/S0002-9939-1957-0095864-2Search in Google Scholar

[10] N.C. Hopkins: Generalized derivations of nonassociative algebras. Nova J. Math. Game Theory Algebra 5 (3) (1996) 215–224.Search in Google Scholar

[11] S. Huang: Notes on commutativity of prime rings. Algebra and its Applications 174 (2016) 75–80.Search in Google Scholar

[12] A.M. Ibraheem: Right ideal and generalized reverse derivations on prime rings. Amer. J. Comp. Appl. Math. 6 (4) (2016) 162–164.Search in Google Scholar

[13] J.H. Mayne: Centralizing mappings of prime rings. Canad. Math. Bull. 27 (1984) 122–126.10.4153/CMB-1984-018-2Search in Google Scholar

[14] E.C. Posner: Derivations in prime rings. Proc. Amer. Math. Soc. 8 (1957) 1093–1100.10.1090/S0002-9939-1957-0095863-0Search in Google Scholar

[15] M. Samman, N. Alyamani: Derivations and reverse derivations in semiprime rings. Int. J. Forum 39 (2) (2007) 1895–1902.Search in Google Scholar

[16] C.J. Subba Reddy, K. Hemavathi: Right reverse derivations on prime rings. Int. J. Res. Eng. Tec. 2 (3) (2014) 141–144.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo